# SDR AALA990556

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6835
- Make and model: Boeing 727223
- Aircraft serial: 20188
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Location: Bs 601
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - OUTBOARD TOP FLANGE OF STRINGER 27L LT GOUGED STATION 601.  CUT OUT DAMAGED SECTION AND INSTALLED STRINGER, REPAIR SPLICES AND FILLERS PER SRM 53-10-3 FIG 1 AND REINSTALLED INTERCOSTAL REMOVED FOR ACCESS.  (M)
